MAUDE Adverse Event Report: ROCHE DIAGNOSTICS GLUCOSE HK GEN.3; GLUCOSE HEXOKINASE

ROCHE DIAGNOSTICS GLUCOSE HK GEN.3; GLUCOSE HEXOKINASE
Catalog Number 08057800190
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable glucose hk gen.3 results for 1 patient sample on a cobas c 303 analytical unit.The patient's fasting glucose result was 315 mg/dl.The patient's hba1c result was 5.5 %.The initial glucose result was questioned, and the sample was repeated the next day.On (b)(6) 2025, the sample was repeated, and the result was 104 mg/dl.
 
Additional Manufacturer Narrative
The field service representative found foreign material in one of the reaction cells.He replaced the reaction cells, which resolved the issue.The investigation determined the issue was consistent with a pre-analytical handling issue.

Brand Name
GLUCOSE HK GEN.3
Common Device Name
GLUCOSE HEXOKINASE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23794321
Report Number1823260-2025-05096
Device Sequence Number18759596
Product Code CFR
UDI-Device Identifier07613336121283
UDI-Public07613336121283
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K191899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08057800190
Device Lot Number889120
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown